# SDR SIMA20140330021

- Difficulty date: March 30, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 110049
- Part serial: 18295
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY INOPERATIVE PN 11-0049 & SN 18295.  REMOVED BATTERY POWER  SUPPLY INOPERATIVE PN 11-0049 & SN 18295.
